Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What caises lightheadedness,fatigue,internal shaking and insomnia?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 947 Questions
I am scared. As I have been experiencing internal tremors for quite some time now.. In my feet, legs and arms at varying times and different degrees Also, I have lightheadedness and just don't feel well I am tired all the time even though I have been getting enough sleep I went to a Dr last week and he took lots of blood but we haven't received the results as yet! Also, I experience a pulse that occurs once in a while in the middle of my chest closets to my right breast. And, my head on the left side bothers me! I have had two brain MRI's but they find nothing! But, the symptoms of my internal shaking and just total malaise is scary I have been under a lot of stress with family matters (my father, his illness and his MUCH younger wife) Plus, arguments with my husband but things are somewhat settled at this point I mention with just so you know the whole story. Thoughts? And, thank you!
Posted Fri, 28 Feb 2014 in Brain and Spine
Answered by Dr. Manisha Gopal 51 minutes later
Brief Answer: It is stress, please take medicine to get better Detailed Answer: Hello and welcome to HCM! I have read your question carefully and from my clinical experince I feel that the problem you are having - lightheaded XXXXXXX tiredness, internal shaking, insomnia, etc. all are related to stress ( anxiety ) more than anything else. Moreso, as the MRI is also normal. Even, IBS. is also related to anxiety dosorder frequently. You have mentioned there are several ongoing stressors in your family's and also that you have anxiety and depression, but there has been no mention of any treatment for the same. Had I been treating you, I would have given you something like - Venlafaxine , or paroxetine. These drugs give excellent response in cases like yours within a few days. Along with the above medicine, for some time there is a need to start medicine for sleep- like clonazepam or zolpidem , at night time. And for palpitation- I have seen good response with propanolol 10-20 mg a day .. I think you should meet a psychiatrist, discuss the above medicine and get the prescription. he would know how to go about these drugs. these drugs will not only make you better, but also give you back your lost courage to fight back in life... # it will be wise to get and ECG and thyroid level prior to starting drugs to get their baseline staus. Wish you good luck! Please feel free to ask more questions for clarifictaion If you are satisfied , kindly rate the answer and close the query Dr. Manisha Gopal MD Psychiatry
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor